# SDR CALA2021030100245

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 72,371 hours, 15,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AFT EXTEROR R/H FUSELAGE SKIN STA 1654.5 BETWEEN STRIGNER 3R-4R IS CRACKED.(VERIFIED WITH HFEC SURFACE SCAN) AFT EXTERIOR RH FUSELAGE SKIN STA 1654.5 TO STRINGER 3R-4R ID 0717075T6 PO# 0167028 TAG# 2760222  FILLER MAT''L ID .032 707ST6 IAW B767 SRM 53-80-01 TABLE I PO# 0156612 TAG# 2780835 FABED PARTS AND INSTALLED  IAW B767 SRM 53-80-01 REPAIR 4 ADD EMP:V929452 WAS CUTOUT IAW B767 SRM 53-80-01 REPAIR 4 DOUBLERMAT''L SRM 53-80-01 TABLE I DETAIL 2 FIG 201 TREATED AND PRIMED PRTS IAW B767 TREATED AND PRIMED PRTS   IAW B767  SRM 53-80-01.
